Posted on 2/20/21 5:36 PM
I would get rid of the horrific bone pain that I have. It torments me on a daily basis and becomes extremely severe at night.
Another thing that I would get rid of is the depression. I'm going to a very bad bout of it now. It's so bad that there have been many times that I wish it would all end. It becomes extremely unbearable at times.
Posted on 3/6/21 4:30 PM
my emphysema and just finding out a new nodule has popped up could be cancer , i have to wait 3 months to get it checked again,, and am so dam scared.....
Posted on 3/6/21 4:40 PM
Posted on 3/9/21 2:14 AM
@EvaVeni Do you know whats causing your bone pain? I remember going through chemo and having to take Nulasta, I would have a side effect of bone pain. when I told my nurse ( she was amazing ). She told me it seems weird but actually taking an antihistimine helped a lot with the bone pain. It was strange but it actually worked . It was OTC meds. ' My cancer team had a lot of good advice It's unclear how Claritin -- an antihistamine -- relieves the severe bone pain that is a common side effect of Neulasta, a bone marrow stimulant that revs up the growth of healthy white blood cells after chemotherapy is given
Posted on 3/9/21 2:22 AM
@EvaVeni Depression sometimes can be an effect of Meds . Sometimes its good just to talk to someone . Or write in a journal. If you want to ever send me a message . Id be glad to respond , It does take me a while to get back because Im not on my computer much. . Sometimes its easier to talk to someone whos been through similar things. sometimes its easier to speak to a stranger. So message me if you like . I might not have any advice but I do listen . Take care take things as slow as you need. It's a hard time we are all going through right now. Take care and I hope you can use my advice on the bone pain . Take care stay well be safe. -Denise
Posted on 3/9/21 2:35 AM
I'd like rid be rid of 2 symptoms: 1. neuropathy caused by Chemo that was getting better till I got put on a statin that has numbness as a side effect. Its hard to get around and it makes me feel much older than I am! I am old but hell, pain sucks! 2. I would like to get rid of the bloating and gas and tiredness of Metformin. Man I hate medication side effects! I hope to get my a1c down low enough that I can get off metformin and still maintain a A1c under 7 . It is 7.5 and I feel like that's not too bad. I hope I can let go of that crappy meds I hate taking meds because the side effects suck!-Denise . Take care. wear mask ! Get vaccinated against Covid . be well.
Posted on 3/14/21 9:30 AM
First of all, it affects my sleeping habits....I am full of energy as well.....I need to slow down my racing thoughts too!!! My writing, artsy-craftsy lifestyle helps me with that possibility, I guess.....I use my 7 coping mechanisms well!!!!
Posted on 3/21/21 9:32 PM
I'm tired of feeling sick all the time! I don't have any energy at all. It seems like all I do is eat and sleep! I'm soon going to look like two ton tessie! I just don't care anymore and I feel so alone! Husband and kids seems to think if you don't acknowledge it, it isn't there!
Posted on 3/29/21 5:00 PM
I have a hole in my heart that I was born with .. it doesn't affect me in away but I wish I didn't have it.